I'm taking 1/2 tab about every four hours but it keeps feeling like it's wearing off, I have no energy and no mood boost. I was taking about 7 30mg oxycodones a day. Am I still withdrawing from those (started this suboxone on Sat) Not feeling so great, please help!
Please google the COWS sheet<Clinical Opiate Withdrawal Scale> and see what ur score is, should b kinda low, b honest on the test. U said ur taking 1/2 tablet ever 4 hours, r u taking 8 mg pills or 2 mg pills and did u take them round the clock or twice to 3 times per day since Saturday. r there any other symptoms bsides being tired. U could b still in withdrawal or maybe even would b better on less. need a little more info, cows score should b less than 10 to say u r NOT in WD.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 2 answers
Posted 30 Oct 2011 • 5 answers
Posted 28 Mar 2012 • 5 answers
Posted 26 Jun 2014 • 2 answers
Posted 7 Jan 2017 • 1 answer